Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Itching with spreading black skin around thighs

I am 49 years old software engineer most of the time sime sitting almost 9 hours, I am suffering from chronic skin disorder . Itching around thighs and the back region with the skin turning dark black, and spreading .using medicines like itch gaurd , bestopiv are all temporary relief. Kindly sugest a permanent solution. Kindly sugest me the medication murali
Asked On : Wed, 27 Apr 2011
Answers:  2 Views:  2763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Srisubh,from the symptoms it seems that you are having chronic skin infection like fungal infection like ring worm,Please do not go for any form of self medication.Visit your doctor who will prescribe specific drugs meant for the purpose.Apart from this stop wearing tight clothes like jeans.Wear more of cotton clothes.Take bath twice in a day.Bye and take care.
Answered: Wed, 27 Apr 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
You are suffering from fungal infection called tinea cruris and corporis.This is usually seen in occluded parts of the body(folds) where one sweats a lot.You need a course of oral anti fungal along with topical creams and anti fungal powder.This needs to be continued for at-least a month , after which you should see that it doesn't recur. Always maintain good hygienic conditions.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor